Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Severe bout of flu, loss of smell and tasting sense. Had taken flu, pneumonia, tetanus shot in the recent past. Help?

In november I got a physical and also received four shots one for the Flu , Pneumonia ,tetnus and whooping cough . A few days later I came down with a bad case of the Flu. Afew more days went by and I lost all my ability to smell and taste and I still have not regained them. I saw my doctor who put me on two different anti-biotics but they did me no good.He said to have patience and they would come back. It has been over two months and still nothing. Can You help me? Tom
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Dear Tom ,
It may be the side reaction of heavy antibiotics as well you are suffering from whooping cough ,pneumonia influenza .these are viral as well bacterial disease .see any good ENT regarding this .hope it will helps you .wishing you good health in future .
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor